# SDR DL73K991937

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND WITH A .75 CRACK AT LBL  6.7 WL 208 AND ANOTHER .75 CRACK AT BL 0 WL 190.  THERE WAS AN EXISTING DOUBLER REPAIR INSTALLED TO REPAIR OTHER PREVIOUS CRACK CUTOUTS.  THE EXISTING DOUBLER WAS REMOVED, THE WEB INSPECTED, THE NEW CRACKS ROUTED OUT, AND A LARGER  ALUMINUM DOUBLER INSTALLED PER ER/A 368119-14, REV B.
